# SDR 02FDEA00788

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 68,722 hours, 17,475 cycles
- Engine: Ge CF650*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

LOST ALL FLUID ON HYDRAULIC NR 2 SYS, RUDDER STANDBY POWER OFF LIGHT ILLUMINATED.  DUMPED FUEL AND LANDED AT AIRPORT.  PERFORMED HYDRAULIC SYSTEM NR 2 LEAKAGE FAULT ISOLATION AND TRACED PROBLEM AT NON-REV SHUTOFF VALVE.  REMOVED AND REPLACED DEFECTIVE O-RING, FILL UP HYDRAULIC SYSTEM TO PROPER LEVEL AND RETURN TO NORMAL.  NR 2 SYSTEM EDP HYDRAULIC DID NOT WORK LONGER W/O FLUID, REMOVED AND REPLACED SYSTEM NR 2 HYDRAULIC MANIFOLD FILTERS IAW MM.  VISUALLY CHECKED EDP CDASE FILTER, FOUND OK TO SERVICE.  PERFORMED DEEP LEAK CHECKS.  RUN HYDRAULIC ELECT PUMP AND MOTORIZED NR 2 ENG MOVE FLT SURFACES AND NO LEAKS NOTED.  ACFT OK TO SERVICE.
